About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 506716, 15 pages
http://dx.doi.org/10.1155/2012/506716
Research Article

Existence of Positive Solutions for Third-Order -Point Boundary Value Problems with Sign-Changing Nonlinearity on Time Scales

Department of Mathematics, Ege University, Izmir, 35100 Bornova, Turkey

Received 2 August 2012; Accepted 8 November 2012

Academic Editor: Yongfu Su

Copyright © 2012 Fatma Tokmak and Ilkay Yaslan Karaca. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Ilkay Y. Karaca, “Existence of positive solutions for third-order boundary value problems wit h integral boundary conditions on time scales,” Journal of Inequalities and Applications, 2013. View at Publisher ยท View at Google Scholar